# SDR IPXA2024103131000

- Difficulty date: October 29, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- Aircraft time: 38,194 hours, 25,758 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 5024N400001SSG
- Part serial: 4434365
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 252XBF BROKEN STA 1200. FABRICATED FLOOR PANEL 252XBF USING MATERIAL P/N:5024N400001SS-G BATCH#:0000096292  I.A.W. SREO-B757-5320-9692-K.
